×

Found 8 Documents (Results 1–8)

100
MathJax

General Pontryagin-type stochastic maximum principle and backward stochastic evolution equations in infinite dimensions. (English) Zbl 1316.49004

SpringerBriefs in Mathematics; BCAM SpringerBriefs. Cham: Springer; Bilbao: BCAM – Basque Center for Applied Mathematics (ISBN 978-3-319-06631-8/pbk; 978-3-319-06632-5/ebook). ix, 146 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Maximum principle for optimal control of distributed parameter stochastic systems with random jumps. (English) Zbl 0811.49021

Elworthy, K.D. (ed.) et al., Differential equations, dynamical systems, and control science. A Festschrift in Honor of Lawrence Markus. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 152, 867-890 (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

Classification